Alert archive / Minnesota / Special Weather Statements in 2016
Special Weather Statement, NWS Twin Cities, MN
NWS Twin Cities, MN issued this special weather statement at Jun 17, 2016, 7:04 PM CDT for Nicollet County, Minnesota. It was in force for 56 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 17, 2016, 7:04 PM CDT (00:04 UTC)
- Expired
- Jun 17, 2016, 8:00 PM CDT
- In force
- 56 min
- Issued by
- NWS Twin Cities, MN
County Nicollet County, MN
The radar
The Minneapolis radar (KMPX), 85 km from the middle of the area, began a volume at 00:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 0.1 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 380 J/kg
- Mixed-layer CIN
- -89 J/kg
- Mixed-layer LCL
- 1117 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 83 m²/s²
- 0-3 km storm-relative helicity
- 148 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 2.8
The text
As transmitted.
996
WWUS83 KMPX 180004
SPSMPX
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
704 PM CDT FRI JUN 17 2016
MNZ075-083-180100-
NICOLLET-BLUE EARTH-
704 PM CDT FRI JUN 17 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN BLUE EARTH
AND NICOLLET COUNTIES THROUGH 8 PM CDT...
AT 703 PM CDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM NEAR GIBBON TO NEAR JUDSON. MOVEMENT WAS
EAST AT 15 MPH.
WINDS IN EXCESS OF 40 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
MANKATO...NEW ULM...NORTH MANKATO...NICOLLET...COURTLAND...LAFAYETTE...
JUDSON...OSHAWA...SKYLINE...KLOSSNER AND ST GEORGE.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
U.S. HIGHWAY 14 BETWEEN MILE MARKERS 104 AND 134.
U.S. HIGHWAY 169 BETWEEN MILE MARKERS 46 AND 60.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY CAN RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN THE TWIN CITIES.
LAT...LON 4420 9437 4426 9437 4427 9442 4433 9445
4435 9451 4445 9459 4445 9418 4425 9401
4424 9403 4424 9400 4412 9391 4412 9430
TIME...MOT...LOC 0003Z 285DEG 11KT 4450 9451 4417 9426
$$
JPCWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this special weather statement went out at Jun 17, 6:38 PM CDT, 26 minutes earlier.
Area forecast discussion, Jun 17, 6:38 PM CDT, 26 minutes before
Area Forecast Discussion National Weather Service Twin Cities/Chanhassen MN 638 PM CDT FRI JUN 17 2016 .updated for 00z aviation discussion below... .SHORT TERM...(This evening through Saturday) Issued at 430 PM CDT Fri Jun 17 2016 The short term concern remains extent of convection into tonight and threat lingering into Saturday. Latest radar trends indicate convection will drop south and develop to the southwest into this evening...ahead of the instability axis and gradient into western Minnesota. Difficult to discern how far east activity will drift before the western activity takes over. The watch has been issued and brings it as far east as the west metro. Will need to monitor trends into the evening. Hail and strong winds will remain the main severe threat for the event. Mid level lapse rates ranging 8 c/km plus with MLCAPE to 5500 j/kg into the southwest corner of the state. DCAPES are very high as well...so wet microburst potential remains high in the stronger convection. The latest trend of the hires and hrrr solutions indicate best chance for convection lingering to the southwest into the late evening. We will continue to mention chance of thunder through the night. We still expect any leftover convection in the morning to lift north during the day as the warm front lifts north into northern Minnesota. Temperatures are expected to warm to 85-90 once again during the day with heat indices in the lower to middle 90s over southern Minnesota. .LONG TERM...(Saturday night through Friday) Issued at 430 PM CDT Fri Jun 17 2016 The primary foci in the long term forecast period are the hot temps and severe weather potential on Sunday. After that, a relatively benign week is expected. The nocturnal thunderstorm activity should stay mostly north of the area on Saturday night into Sunday morning as the ridge acts as a barrier to development. Have restricted precip chances to areas north of an Alexandria to Cambridge line. On Sunday the ridge should be in control for a good portion of the day, which will bring dry weather until the afternoon. Meanwhile, 875 mb temps will climb to around +25 to +28 degree C range. Stout southwest winds should easily mix that down to yield high temps in the low to mid 90s. With dewpoints in the mid 60s to lower 70s, this will translate to heat indices in the 95 to 100 degree range over MN, with near 90 degrees over WI. Heat headlines are therefore quite possible. With that being said, will need to monitor the potential for convective debris from the nocturnal complex to impact high temp forecasts a bit, as well as the fact that the breezy winds will help mitigate the impacts of the heat a bit. By Sunday evening, do expect to see thunderstorms begin developing from northern into west central MN as the cold front nears the area and a shortwave trough enters the Northern Plains. While the better forcing aloft will be displaced to the north, convergence along the front appears sufficient to drive a line of thunderstorms across the area during the evening, with wind and hail the primary threats. With precipitable water values progged to near 2 inches, torrential downpours of rain will be a given as well. In the wake of the front temperatures look to retreat to below normal values in the 70s as northwest flow prevails. && .AVIATION...(For the 00Z TAFS through 00Z Saturday evening) Issued at 640 PM CDT Fri Jun 17 2016 Thunderstorm complex dissipating to the north but developing more to the southwest in instability axis. We still have some ltg strikes being observed to the north in weakening area but will have to mention tsra at krwf and kmsp for another hour or two. uncertain as to how much activity will redevelop later tonight but will have to mention vcsh out west for now. confidence remains low on overall redevelopment late tonight. This may linger over the northern cwa into saturday morning...then should exit for the afternoon. winds are northeast in the wake of the thunderstorms complex then shifting to the southeast in its wake. we could see mvfr cigs develop over the western cwa overnight as well...close to the surface boundary. Expect the remainder of the area remaining vfr after thunder exits. KMSP...still cant remove thunder threat for an hour or two. then remaining vfr the remainder of the period. /OUTLOOK FOR KMSP/ SUN...VFR. TSRA likely overnight. Winds SW 10-15G25 kts. MON...VFR. Winds NW 10 kts. TUE...VFR. Winds NW 5-10kts. && .MPX Watches/Warnings/Advisories... WI...None. MN...None. && SHORT TERM...DWE LONG TERM...LS AVIATION...DWE
Hazardous weather outlook, Jun 17, 11:39 AM CDT, 7 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 1139 AM CDT FRI JUN 17 2016 MNZ041>045-047>070-073>078-082>085-091>093-181645- DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS- BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA- KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON- YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA- REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH- WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN- 1139 AM CDT FRI JUN 17 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MINNESOTA...EAST CENTRAL MINNESOTA...SOUTH CENTRAL MINNESOTA... SOUTHEAST MINNESOTA...SOUTHWEST MINNESOTA AND WEST CENTRAL MINNESOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS ACROSS WEST CENTRAL MINNESOTA WILL GRADUALLY EXPAND SOUTH AND EAST THIS AFTERNOON AND EVENING. A FEW SEVERE STORMS ARE POSSIBLE. HEAVY RAINFALL IS ALSO LIKELY WITH ANY OF THE THUNDERSTORMS THAT DEVELOP. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THUNDERSTORMS ARE POSSIBLE ON SATURDAY AND THEN AGAIN SUNDAY AFTERNOON AND NIGHT. A FEW OF THE STORMS MAY BE SEVERE ON SUNDAY AND ALSO CONTAIN A THREAT FOR HEAVY RAINFALL AND FLOODING. HOT AND HUMID WEATHER IS EXPECTED ON SUNDAY...WITH HEAT INDICES AROUND 95 DEGREES OR HIGHER POSSIBLE. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL LIKELY BE NEED ACROSS PARTS OF WEST CENTRAL AND CENTRAL MINNESOTA THIS AFTERNOON AND AGAIN SUNDAY AFTERNOON AND EVENING. WIZ014>016-023>028-181645- POLK-BARRON-RUSK-ST. CROIX-PIERCE-DUNN-PEPIN-CHIPPEWA-EAU CLAIRE- 1139 AM CDT FRI JUN 17 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST WISCONSIN AND WEST CENTRAL WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THUNDERSTORMS ARE POSSIBLE ON SATURDAY AND THEN AGAIN SUNDAY AFTERNOON AND NIGHT. A FEW OF THE STORMS MAY BE SEVERE ON SUNDAY AND ALSO CONTAIN A THREAT FOR HEAVY RAINFALL AND FLOODING. HOT AND HUMID WEATHER IS EXPECTED ON SUNDAY...WITH HEAT INDICES NEAR 95 DEGREES POSSIBLE. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.
In the hours before
Local storm report, Jun 17, 5:22 PM CDT, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
522 PM CDT FRI JUN 17 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0521 PM TSTM WND DMG MORGAN 44.42N 94.92W
06/17/2016 REDWOOD MN TRAINED SPOTTER
SMALL TREE LIMBS DOWN.
&&
NWS TWIN CITIES/CHANHASSEN MN
IRIS SYSTEMLocal storm report, Jun 17, 5:45 PM CDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
545 PM CDT FRI JUN 17 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0537 PM TSTM WND GST 1 N SPRINGFIELD 44.26N 94.98W
06/17/2016 M60 MPH BROWN MN TRAINED SPOTTER
MEASURED ON DAVIS WIND SENSOR.
&&
NWS TWIN CITIES/CHANHASSEN MN
IRIS SYSTEMSpecial weather statement, Jun 17, 5:57 PM CDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
557 PM CDT FRI JUN 17 2016
MNZ065>067-073>075-180000-
SIBLEY-BROWN-RENVILLE-REDWOOD-NICOLLET-MCLEOD-
557 PM CDT FRI JUN 17 2016
...VERY HEAVY RAIN AND LOCALIZED MINOR FLOODING EXPECTED THROUGH 7
PM CDT...
A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING COUNTIES...
SIBLEY...BROWN...RENVILLE...REDWOOD...NICOLLET...MCLEOD...
AT 556 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM .
LOCATIONS IMPACTED INCLUDE...
NEW ULM...SLEEPY EYE...GAYLORD...SPRINGFIELD...WINTHROP...FAIRFAX...MORGAN...
GIBBON...BROWNTON...STEWART...FRANKLIN AND LAFAYETTE.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
U.S. HIGHWAY 14 BETWEEN MILE MARKERS 76 AND 105.
U.S. HIGHWAY 212 BETWEEN MILE MARKERS 100 AND 110.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...AS WELL AS FARM AND COUNTRY ROADS. DO NOT
ATTEMPT TO TRAVEL ACROSS FLOODED ROADS. FIND ALTERNATE ROUTES.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE AWAY FROM FLOOD WATERS.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE.
LAT...LON 4450 9502 4481 9438 4446 9416 4414 9472
4411 9487 4411 9495
TIME...MOT...LOC 2256Z 334DEG 13KT 4470 9442 4438 9485
JPCLocal storm report, Jun 17, 6:27 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
627 PM CDT FRI JUN 17 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0448 PM HAIL 5 SSE STEWART 44.66N 94.45W
06/17/2016 M0.50 INCH MCLEOD MN AMATEUR RADIO
OCCURRED IN FERNANDO.
&&
NWS TWIN CITIES/CHANHASSEN MN
IRIS SYSTEMLocal storm report, Jun 17, 6:37 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
637 PM CDT FRI JUN 17 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0537 PM TSTM WND GST 1 N SPRINGFIELD 44.26N 94.98W
06/17/2016 M60 MPH BROWN MN TRAINED SPOTTER
MEASURED ON DAVIS WIND SENSOR.
0521 PM TSTM WND DMG MORGAN 44.42N 94.92W
06/17/2016 REDWOOD MN TRAINED SPOTTER
SMALL TREE LIMBS DOWN.
0505 PM HAIL REDWOOD FALLS 44.54N 95.11W
06/17/2016 M0.75 INCH REDWOOD MN TRAINED SPOTTER
.
0448 PM HAIL 5 SSE STEWART 44.66N 94.45W
06/17/2016 M0.50 INCH MCLEOD MN AMATEUR RADIO
OCCURRED IN FERNANDO.
0420 PM HAIL HECTOR 44.74N 94.71W
06/17/2016 M1.00 INCH RENVILLE MN LAW ENFORCEMENT
TIME ESTIMATED FROM RADAR.
0420 PM HAIL OLIVIA 44.78N 95.00W
06/17/2016 M0.75 INCH RENVILLE MN LAW ENFORCEMENT
.
0420 PM HAIL BUFFALO LAKE 44.74N 94.62W
06/17/2016 M1.00 INCH RENVILLE MN LAW ENFORCEMENT
TIME ESTIMATED FROM RADAR.
0415 PM HAIL DAWSON 44.93N 96.05W
06/17/2016 M1.00 INCH LAC QUI PARLE MN STORM CHASER
.
0412 PM HAIL HECTOR 44.74N 94.71W
06/17/2016 E1.00 INCH RENVILLE MN LAW ENFORCEMENT
.
0405 PM HAIL 6 SW DAWSON 44.87N 96.14W
06/17/2016 E1.00 INCH LAC QUI PARLE MN TRAINED SPOTTER
.
0350 PM FUNNEL CLOUD 8 WSW DAWSON 44.87N 96.19W
06/17/2016 LAC QUI PARLE MN STORM CHASER
FUNNEL CLOUD DISSIPATED SHORTLY THEREAFTER.
0334 PM HAIL 6 SSW MADISON 44.93N 96.23W
06/17/2016 U1.00 INCH LAC QUI PARLE MN LAW ENFORCEMENT
.
0311 PM HAIL DARWIN 45.10N 94.40W
06/17/2016 U0.75 INCH MEEKER MN PUBLIC
REPORTED VIA SOCIAL MEDIA.
0255 PM HAIL LONG PRAIRIE 45.98N 94.86W
06/17/2016 M1.00 INCH TODD MN AMATEUR RADIO
OCCURRED OVER EAST SIDE OF CITY.
0243 PM HAIL 8 E CARLOS 45.98N 95.13W
06/17/2016 M0.75 INCH TODD MN PUBLIC
.
0233 PM HAIL 6 NE GROVE CITY 45.21N 94.59W
06/17/2016 M1.75 INCH MEEKER MN STORM CHASER
.
0223 PM HAIL 2 S PAYNESVILLE 45.35N 94.72W
06/17/2016 M1.00 INCH STEARNS MN TRAINED SPOTTER
OCCURRED ALONG COUNTY ROAD 4.
0220 PM HAIL 5 W EDEN VALLEY 45.33N 94.65W
06/17/2016 M1.00 INCH MEEKER MN LAW ENFORCEMENT
OCCURRED ALONG HIGHWAY 4, SOUTH OF HIGHWAY
55.
0207 PM HAIL COLD SPRING 45.46N 94.43W
06/17/2016 M1.75 INCH STEARNS MN LAW ENFORCEMENT
OCCURRED ON WEST SIDE OF CITY. STRONG WINDS
REPORTED BUT NO DAMAGE REPORT.
0203 PM HAIL ROSCOE 45.43N 94.64W
06/17/2016 M0.75 INCH STEARNS MN AMATEUR RADIO
.
0155 PM HAIL 5 ENE ST. MARTIN 45.53N 94.57W
06/17/2016 M1.00 INCH STEARNS MN PUBLIC
TIME ESTIMATED FROM RADAR.
0138 PM HAIL ST. MARTIN 45.50N 94.66W
06/17/2016 E1.00 INCH STEARNS MN PUBLIC
TIME ESTIMATED FROM RADAR. .
1206 PM HAIL 9 E MILTONA 46.02N 95.11W
06/17/2016 U1.00 INCH TODD MN TRAINED SPOTTER
MOSTLY DIME SIZED AND VERY HEAVY RAINS.
1150 AM HAIL 5 W LONG PRAIRIE 45.99N 94.96W
06/17/2016 U0.88 INCH TODD MN TRAINED SPOTTER
.
1108 AM HAIL BERTHA 46.27N 95.06W
06/17/2016 U1.00 INCH TODD MN PUBLIC
STREET FLOODING ALSO REPORTED.
1101 AM HAIL 3 WSW HEWITT 46.30N 95.15W
06/17/2016 M0.88 INCH TODD MN TRAINED SPOTTER
.
&&
NWS TWIN CITIES/CHANHASSEN MN
IRIS SYSTEMSpecial weather statement, Jun 17, 7:04 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
704 PM CDT FRI JUN 17 2016
MNZ075-083-180100-
NICOLLET-BLUE EARTH-
704 PM CDT FRI JUN 17 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN BLUE EARTH
AND NICOLLET COUNTIES THROUGH 8 PM CDT...
AT 703 PM CDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM NEAR GIBBON TO NEAR JUDSON. MOVEMENT WAS
EAST AT 15 MPH.
WINDS IN EXCESS OF 40 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
MANKATO...NEW ULM...NORTH MANKATO...NICOLLET...COURTLAND...LAFAYETTE...
JUDSON...OSHAWA...SKYLINE...KLOSSNER AND ST GEORGE.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
U.S. HIGHWAY 14 BETWEEN MILE MARKERS 104 AND 134.
U.S. HIGHWAY 169 BETWEEN MILE MARKERS 46 AND 60.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY CAN RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN THE TWIN CITIES.
LAT...LON 4420 9437 4426 9437 4427 9442 4433 9445
4435 9451 4445 9459 4445 9418 4425 9401
4424 9403 4424 9400 4412 9391 4412 9430
TIME...MOT...LOC 0003Z 285DEG 11KT 4450 9451 4417 9426
JPCThe office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 17, 7:06 PM CDT | Special Weather Statement | MPX | Watonwan | 54 min |
| Jun 17, 8:20 PM CDT | Special Weather Statement | MPX | Blue Earth, Martin | 70 min |
| Jun 18, 2:56 AM CDT | Heat Advisory | MPX | Blue Earth, Brown, Carver, Chippewa, Hennepin, Kandiyohi and 16 more | 41 hr |
Nearby
Special Weather Statements in Minnesota, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.